# SDR FDEA202308151427

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5383315720495
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5310-7-5023 A PT1 REPLACED THE CRACKED SPLICE AT THE JUNCTION AT   STGR18L FR47, TITLE: FUSELAGE - CENTER SECTION - INSPECTION OF STRINGER 18 LH/RH AT   FRAME47, AIRBUS SB A300-53-6157 COMPLIED WITH EO 6-5310-7-5023 A PT1 REPLACED THE CRACKED SPLICE AT THE JUNCTION AT   STGR18L FR47, TITLE: FUSELAGE - CENTER SECTION - INSPECTION OF STRINGER 18 LH/RH AT   FRAME47, AIRBUS SB A300-53-6157. THIS IS CATEGORY B REPAIR AND THE FOLLOWED UP   INSPECTION WAS TRACKED BY EO 6-5310-7-5023 A PT1. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
